# SDR 95ZZZX847

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11004
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1016
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK, FOUND 1.50 INCH CRACK AT RIGHT WING F/T, STA 555 CASTELLATION, UPPER STR 14.  INSTALLED NEW CHORD ANGLE PER DWG 1647070.  AIRCRAFT TOTAL TIME:  59,628 HOURS; 23,327 CYCLES.
